# SDR AALA202202202183

- Difficulty date: January 23, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 38,189 hours, 15,562 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: 122111591A
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EMERGENCY EXIT 17F STUCK DOWN. SHADE REMOVED. **SUPPLEMENTAL REPORT FOR AALA202201242183: REPLACED WINDOW SHADE PER AMM 52-22-51.** (CLOSED)
